# SDR USAA2015033000003

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 42,569 hours, 17,787 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 6225222020
- Part serial: 1980
- Condition: Faulty
- Location: Adf
- Part time: 79,696 hours, 35,263 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF ELEC ODOR THROUGHT ACFT.  TROUBLE SHOT IAW JC 26L00021001 CABIN AIR QUALITY.  FOUND AUTOMATIC DIRECTION FINDER, ADF, RECEIVER 1 WOULD NOT BITE OR SELF-TEST & HAS BURNT SMELL.  REPLACED ADF 1 RECEIVER IAW AMM 34-53-31-400-002A.  GOOD BITE & OPERATIONAL CHECK.
